# SDR DLM88000335

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaked
- Location: Nlg
- Component: MS288892
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR RED LIGHT STAYED ON.  RECYCLED GEAR, NO HELP AND VERY NOISY.  ON ARRIVAL FOUND NOSE STRUT BOTTOMED OUT.  SERVICED NOSE STRUT PER M/M, NO LEAKS FOUND.  REPLACED SCHRADER VALVE AS PRECAUTIONARY.  JACKED NOSE PER M/M AND CYCLED NOSE GEAR, ALL INDS NORMAL.
